# SDR SWIA201024116

- Difficulty date: April 21, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 18,520 hours, 14,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER GREEN EXIT SIGN AT EXIT ROW INOP.  (FLT 4802)  RESEATED CONNECTOR.
